Communications in Mathematical Physics

The asymptotics of the Arakelov-Green's function and Faltings' delta invariant

R. Wentworth

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 137, Number 3 (1991), 427-459.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104202735

Mathematical Reviews number (MathSciNet)
MR1105425

Zentralblatt MATH identifier
0820.14017

Subjects
Primary: 14G40: Arithmetic varieties and schemes; Arakelov theory; heights [See also 11G50, 37P30]
Secondary: 14H42: Theta functions; Schottky problem [See also 14K25, 32G20] 30F30: Differentials on Riemann surfaces 58G26

Citation

Wentworth, R. The asymptotics of the Arakelov-Green's function and Faltings' delta invariant. Communications in Mathematical Physics 137 (1991), no. 3, 427--459. http://projecteuclid.org/euclid.cmp/1104202735.


Export citation